# SDR 2008UALA03064

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 49,364 hours, 7,327 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910031
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "AIR SPLY L HTR" C-B ON P110 POS M16 WILL NOT RESET.  SUSPECT HIGH PRESSURE CONTROLLER/FAN AIR SHORTED.  REPLACED LT FAN HP CONTROLLER.  RAN BOTH ENGINES.  OPS OK.  AC OK FOR SERVICE.
